Diophantine approximation with restricted numerators and denominators on semisimple groups

Alexander Gorodnik, Shirali Kadyrov

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the problem of Diophantine approximation on semisimple algebraic groups by rational points with restricted numerators and denominators and establish a quantitative approximation result for all real points in the group by rational points with a prescribed denominator and an almost prime numerator.

Original languageEnglish
Pages (from-to)1-28
Number of pages28
JournalJournal de Theorie des Nombres de Bordeaux
Volume29
Issue number1
DOIs
Publication statusPublished - Jan 1 2017

Keywords

  • Almost primes
  • Diophantine approximation in algebraic groups
  • Property (τ)
  • Restricted diophantine approximation
  • Sieving on algebraic groups

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Diophantine approximation with restricted numerators and denominators on semisimple groups'. Together they form a unique fingerprint.

Cite this